| Model Number |
305310 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda via medwatch #mw5106686.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported bd integra¿ needle 25x5/8 had the needle break off.The following information was provided by the initial reporter: "needle removed from the childs thigh".
Additional Manufacturer Narrative
After further review mfr# 1911916-2022-00110 has been determined to be a duplicate of mfr# 1213809-2022-00031.As a result mfr# 1911916-2022-00110 is cancelled and should be considered null and void.
Event or Problem Description